Research Repository

Transmuted generalized inverted exponential distribution with application to reliability data

Khan, Shuaib (2018) Transmuted generalized inverted exponential distribution with application to reliability data. Thailand Statistician, 16 (1). pp. 14-25. ISSN 2351-0676

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: reliability functions; order statistics; entropy; simulation; maximum likelihood estimation
Subjects: Current > FOR Classification > 0104 Statistics
Current > Division/Research > College of Business
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 07 Jun 2019 00:07
Last Modified: 12 Jun 2019 03:26
URI: http://vuir.vu.edu.au/id/eprint/38646
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar